MathSciNet Relay Station
MathSciNet bibliographic data
MR884468 (88m:35017) 35B45 (31B30 35J67)
Lieberman, Gary M. A generalization of the flat cone condition for regularity of solutions of elliptic equations. Proc. Amer. Math. Soc. 100 (1987), no. 2, 289–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement